# SDR ASOA04758

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT SEAT TRACK BETWEEN FRAME 39 TO 40 AND THE RIGHT SEAT TRACK BETWEEN FS 41-43 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK BETWEEN FRAME 39 TO 40 AND THE RIGHT SEAT TRACK BETWEEN FRAME 41 AND 43 IAW SRM 51-25-04 AND 51-25-03.  (M)
